Real inversion and jump formulae for the Laplace transform. Part I

Z. Ditzian*, A. Jakimovski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Generalizations of the Laplace asymptotic method are obtained and real inversion formulae of the Post-Widder type for the Laplace transform are generalized.

Original languageEnglish
Pages (from-to)85-104
Number of pages20
JournalIsrael Journal of Mathematics
Volume1
Issue number2
DOIs
StatePublished - Jun 1963
Externally publishedYes

Fingerprint

Dive into the research topics of 'Real inversion and jump formulae for the Laplace transform. Part I'. Together they form a unique fingerprint.

Cite this